TF and weight gain

Discussion in 'Transfer Factor' started by EBV_gurl, Mar 6, 2011.

  1. EBV_gurl

    EBV_gurl New Member

    A forum about Transfer Factor...cool! I was doing some on-line research which is how I found you. My question is about gaining weight while taking TF. Specifically, I take Immunfactor 2 for EBV. I first took it about 2 years go when first diagnosed for a 3 month period and then one week out of the month (don't recall for how long). Eventually stopped it, slowly regained my strength and resumed my 'regular life', was even starting to exercise again...finally! I walked for 1 hour about 4 nights a week, and was feeling great, and continued to ramp up my time and speed. Well, after 3 months of walking, I started feeling sick, sore throat, swollen lymph nodes, fatigue...
    As hard as it is for me to understand, I guess walking is what made my EBV flair up. Walking gave me so much energy and vitality which is a great stress reducer, yet I guess it was too much stress on my body...who knows?!

    Anyways, so I have been on TF again for about 1.5 months, and my weight has shot up about 4-5 lbs almost overnight, and will not budge!! I am so frustrated, but I can't help but wonder if there is a link since it happened a week after starting the TF. I also started Beta Glucan again at this time. Has anyone else experienced weight gain on either of these supplements?
  2. spacee

    spacee Member

    That's good news and bad news from you. It's great you felt better. I have never heard
    of anyone saying anything about weight gain. I gained 10lbs that won't budge after
    stopping the TF.

    Dr. Cheney says that if we excercise more than 20 mins three times a week.....we will
    get worse. Just in general...not about the TF's. I had slowly gone up to 6 hours a week
    and I did get worse. Have taken some months (years?) off. Ready to try it again.

    Going to order the TF#2 in a couple of weeks and start there.

    I'm eating precious little to have this 10 more lbs. Darn. Hate it!

    I would still like to exercise more than 20 mins three times a week. That's not much.
    Will have to see if I go there.

    Hope you figure it out!!

    Spacee
  3. MicheleK

    MicheleK Member

    I take TF and have never experienced any weight gain.

    However when I first got sick and my EBV titers were through the roof I gained over 20 lbs in just a couple days. I had to be hospitalized and as my EBV count went down, the weight that was water went away. However I still had a good 10lbs on me from the incident. I was in a medical center with every kind of doctor coming to check me out and see if they could figure out this weight gain and illness. I had seen my doctor in his office 3 days beforehand and he had weighed me. So he knew that a few days ago none of the weight was on me. Still he asked me "What have you been eating?" Really how could someone eat enough food in a couple days to gain over 20lbs? It was ridiculous! No one ever figured it out.

    So I do wonder if it is EBV and not the TF that contributed to your weight gain.

    The immune system and body are such complicated "machines".
  4. i think so it is a good news and also bad news from you.